# SDR AALA200803140

- Difficulty date: December 18, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Aircraft time: 54,046 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Broken
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU  INFLIGHT STI TO JFK - CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT AT 14000.  CABIN CLIMBS 1500 PER MINUTES WITH OUTFLOW VALVES CLOSED.  LANDED SJU WITHOUT INCIDENT.  FOUND BROKEN HINGE AT CHECK VALVE FLAPPER.  REPLACED BROKEN GROUND PRESSURE CHECK VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
